Multiplicities of recurrence sequences

Hans Peter Schlickewei Abteilung Mathematick II, Universit├Ąt Ulm

TBD mathscidoc:1701.331822

Acta Mathematica, 176, (2), 171-243, 1994.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 251 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{hans1994multiplicities,
  title={Multiplicities of recurrence sequences},
  author={Hans Peter Schlickewei},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203326955126531},
  booktitle={Acta Mathematica},
  volume={176},
  number={2},
  pages={171-243},
  year={1994},
}
Hans Peter Schlickewei. Multiplicities of recurrence sequences. 1994. Vol. 176. In Acta Mathematica. pp.171-243. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203326955126531.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved